seroquel side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ican
Regular Member


Date Joined Mar 2007
Total Posts : 28
   Posted 3/18/2007 5:20 PM (GMT -7)   
I was put on Seroquel for sleep the last time I was in the hopital.  It works well to help me sleep, better than all the hypnotics I've tried.  I was wondering if anyone out there has experienced trembling and muscle twitches.  I've been experiencing this since I started on this.  I thought it would get better over time but it has been over a month and it is not changing.  My fingers will move on their own and my legs get so restless at night before the ativan kicks in which I have to take with the Seroquel to get through the night.  If anyone has information on this please let me know.
Ican smurf

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 3/18/2007 6:59 PM (GMT -7)   

Ican,

I only took seroquel for a short while, about a month.  I have had similar side effects too.  My legs would move involuntarily, but only when I was laying down, or in relaxed state.  My hands would tremble, but not too bad.  I have read on the website and Seroquel can do that to you, when it 1st happend it scared me.  But I stopped taking for other reasons.  I would talk to your Dr. if it is really bothersome.


~Olivia
"What is life? An illusion, a shadow, a story,
And the greatest good is little enough:
for all life is a dream, and dreams themselves are only dreams."
~ Pedro Calderon de la Barca, Life is a Dream


ican
Regular Member


Date Joined Mar 2007
Total Posts : 28
   Posted 3/19/2007 3:56 AM (GMT -7)   
Olivia,
That is when it happens to me also and sometimes when I am typing at the computer. I will be talking to my Dr. about it. Thanks
Ican

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 3/19/2007 7:56 PM (GMT -7)   

Ican,

It wasn't so bad when I was only taking 25mg, but when my dose was increased to 50mg it was another story.  But as I said before I would talk to your Dr. to see what can be done.

Best Wishes! :-)


~Olivia
"What is life? An illusion, a shadow, a story,
And the greatest good is little enough:
for all life is a dream, and dreams themselves are only dreams."
~ Pedro Calderon de la Barca, Life is a Dream


ican
Regular Member


Date Joined Mar 2007
Total Posts : 28
   Posted 3/20/2007 2:50 AM (GMT -7)   
Olivia,
I think I will be coming off of it. It is only for sleep and I can take something different. These side effects I'm having could become permanent if it continues. I'm not willing to take that chance.
Ican
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:36 AM (GMT -7)
There are a total of 2,734,626 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
273 Guest(s), 13 Registered Member(s) are currently online.  Details
alephnull, Butterflake, JNF, Loutucky, Tickled6, pmm73, time2reclaim, blksteeda, ChickenArise, Traveler, wavey, Momtogigiandquinn, Snarf


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer